MathSciNet Relay Station
MathSciNet bibliographic data
MR2520219 93E11 (93B36)
Mahmoud, Magdi S.; Almutairi, Naif B. Stability and implementable ${\scr H}_\infty$ filters for singular systems with nonlinear perturbations. Nonlinear Dynam. 57 (2009), no. 3, 401–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement